Free Access
Issue
ESAIM: M2AN
Volume 36, Number 1, January/February 2002
Page(s) 143 - 153
DOI https://doi.org/10.1051/m2an:2002006
Published online 15 April 2002
  1. H.W. Alt and S. Luckhaus, Quasilinear Elliptic-Parabolic Differential Equations. Math. Z. 183 (1983) 311-341. [CrossRef] [MathSciNet]
  2. H. Bauschke, The approximation of fixed points of composition of nonexpansive mappings in Hilbert space. J. Math. Anal. Appl. 202 (1996) 150-159. [CrossRef] [MathSciNet]
  3. Ph. Bénilan and K. Ha, Equation d'évolution du type Formula dans L(Ω). C.R. Acad. Sci. Paris Sér. A 281 (1975) 947-950.
  4. A. Berger, H. Brézis and J. Rogers, A numerical method for solving the problem Formula . RAIRO Anal. Numér. 13 (1979) 297-312. [MathSciNet]
  5. Ph. Bénilan and P. Wittbold, On mild and weak solutions of elliptic-parabolic problems. Adv. Differential Equations 1 (1996) 1053-1073. [MathSciNet]
  6. Ph. Bénilan and P. Wittbold, Sur un problème parabolique-elliptique. ESAIM: M2AN 33 (1999) 121-127 . [CrossRef] [EDP Sciences]
  7. P. Colli, On Some Doubly Nonlinear Evolution Equations in Banach Spaces. Technical Report 775, Università di Pavia, Istituto di Analisi Numerica (1991).
  8. P. Colli and A. Visintin, On a class of doubly nonlinear evolution equations. Comm. Partial Differential Equations 15 (1990) 737-756. [CrossRef] [MathSciNet]
  9. B. Halpern, Fixed points of nonexpansive mappings. Bull. Amer. Math. Soc. 73 (1967) 957-961. [CrossRef] [MathSciNet]
  10. W. Jäger and J. Kacur, Solution of Porous Medium Type Systems by Linear Approximation Schemes. Numer. Math. 60 (1991) 407-427. [MathSciNet]
  11. W. Jäger and J. Kacur, Solution of Doubly Nonlinear and Degenerate Parabolic Problems by Relaxation Schemes. RAIRO Modél. Math. Anal. Numér. 29 (1995) 605-627. [MathSciNet]
  12. J. Kacur, Solution of Some Free Boundary Problems by Relaxation Schemes. SIAM J. Numer. Anal. 36 (1999) 290-316. [CrossRef] [MathSciNet]
  13. J. Kacur, A. Handlovicová and M. Kacurová, Solution of Nonlinear Diffusion Problems by Linear Approximation Schemes. SIAM J. Numer. Anal. 30 (1993) 1703-1722. [CrossRef] [MathSciNet]
  14. J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires. Dunod (1969).
  15. P.-L. Lions, Approximation de points fixes de contractions. C.R. Acad. Sci. Paris Sér. A. 284 (1977) 1357-1359.
  16. E. Magenes, R.H. Nochetto and C. Verdi, Energy Error Estimates for a Linear Scheme to Approximate Nonlinear Parabolic Problems. RAIRO Modél. Math. Anal. Numér. 21 (1987) 655-678. [MathSciNet]
  17. E. Maitre, Sur une classe d'équations à double non linéarité : application à la simulation numérique d'un écoulement visqueux compressible. Thèse, Université Grenoble I (1997).
  18. E. Maitre and P. Witomski, A pseudomonotonicity adapted to doubly nonlinear elliptic-parabolic equations. Nonlinear Anal. TMA (to appear).
  19. F. Otto, L1-Contraction and Uniqueness for Quasilinear Elliptic-Parabolic Equations. J. Differential Equations 131 (1996) 20-38. [CrossRef] [MathSciNet]
  20. F. Simondon, Sur l'équation Formula par la méthode des semi-groupes dans L1. Séminaire d'analyse non linéaire, Laboratoire de Mathématiques de Besançon (1984).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you